# SDR ASAA2017082321709

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,208 hours, 4,356 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Location: Mach
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MACH TRIM FAILURE ANNUNCIATOR ON RECALL AFTER ENGINE START. CANCELS ON MASTER CAUTION RESET.  ACFT GROUNDED. FOUND AFCS SYSTEM A CANCEL EXC AC BRAKE OPEN ON PA18-1 PANEL. RESET THE CIRCUIT BREAKER IAW AMM 20-60-1. PERFORMED BITE CHECK MACH TRIM SYSTEM IAW AMM 221-11-00-740-806. MACH TRIM SYSTEM OPERATIONAL CHECKED GOOD.
